# SDR WX0500045

- Difficulty date: May 19, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Lightning Strike
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF 3 LIGHTNING EXIT POINTS ON TAILCONE AT DRAIN PORT AFT OF FUSELAGE, DRAIN PORT IN TAIL ACCESS PANEL AND AT 8 O’CLOCK POSITION ABOVE ACCESS.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION IAW MM 05-53-00.  AIRCRAFT INSPECTED AND RELEASED FOR FERRY FLIGHT TO LAS.  LAS - MAINTENANCE COMPLIED WITH TEMPORARY REPAIR AS OUTLINED BY BOEING LETTER NR 1-1LD5Z6 WITH CONTINUED INSPECTIONS EVERY 2 FLIGHTS UNTIL PERMANENT REPAIR AT NEXT A CHECK.  AIRCRAFT RETURNED TO SERVICE.
